# SDR MWEA040170

- Difficulty date: September 21, 2004
- Submitted: September 21, 2004
- Operation: Air carrier
- Aircraft: N808ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48070
- Aircraft time: 46,674 hours, 43,591 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 99115233
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AT STATION 294 ABOVE LONGERON 17 LEFT IS CRACKED AND DENTED.  FABRICATED AND INSTALLED NEW FORMER.
